MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR FOOT PEDAL

BARD PERIPHERAL VASCULAR, INC. ENCOR FOOT PEDAL
Model Number FSENCOR01
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to bd for evaluation.The investigation is identified as inconclusive as the device was not returned.Based on the information provided, the definitive root cause is unknown.The device is labeled for reuse.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fsencor01 encor allegedly experienced unintended movement.This information was received from one source.This malfunction did involve a patient with no patient injury.The patient age, gender, and weight was no provided.

Brand Name
ENCOR FOOT PEDAL
Common Device Name
ENCOR
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9203204
Report Number2020394-2019-04060
Device Sequence Number3107089
Product Code KNW
UDI-Device Identifier00801741086557
UDI-Public(01)00801741086557
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFSENCOR01
Device Catalogue NumberFSENCOR01
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1